×

zbMATH — the first resource for mathematics

Outgoing solutions of \((-\Delta + q - k^ 2)u=f\) in an exterior domain. (English) Zbl 0201.13202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Reichardt, H, Ausstrahlungsbedingungen für die wellengleichung, (), 41-53 · Zbl 0100.09501
[2] Werner, P, Randwertprobleme der mathematischen akustik, Arch. ration. mech. anal., 10, 29-66, (1962) · Zbl 0105.07405
[3] Werner, P, Beugunsprobleme der mathematischen akustik, Arch. ration. mech. anal., 12, 155-184, (1963) · Zbl 0112.20303
[4] Mizohata, S, Sur l’analyticité de la fonction spectrale de l’opérateur δ relatif au problème extérieur, (), 352-357 · Zbl 0122.33802
[5] Wilcox, C, The analytic continuation of the resolvent kernel in scattering theory, ()
[6] Steinberg, S, Meromorphic families of compact operators, Arch. ration. mech. anal., 31, 372-380, (1968) · Zbl 0167.43002
[7] \scN. Shenk and D. Thoe, Eigenfunction expansions and scattering theory for perturbations of −Δ, J. Math. Anal. Appl. (to be published). · Zbl 0254.47017
[8] Shenk, N, Eigenfunction expansions and scattering theory for the wave equation in an exterior region, Arch. ration. mech. anal., 21, 120-150, (1966) · Zbl 0135.15602
[9] Thoe, D, Eigenfunction expansions associated with schroedinger operators in Rn, n ⩾ 4, Arch. ration. mech. anal., 26, 335-356, (1967) · Zbl 0168.12501
[10] \scN. Shenk and D. Thoe, Resonant states and poles of the scattering matrix for perturbations of −Δ, J. Math. Anal. Appl. (to be published). · Zbl 0229.35072
[11] Dolph, C.L; McLeod, J.B; Thoe, D, The analytic continuation of the resolvent kernel and scattering operator associated with the schroedinger operator, J. math. anal. appl., 16, 311-332, (1966) · Zbl 0148.35904
[12] Lax, P.D; Phillips, R.S, Scattering theory, (1967), Academic Press New York · Zbl 0214.12002
[13] Schwartze, G, Über die 1., 2., and 3. äussere randwertaufgabe der schwingungsgleichung δF + k2F = 0, Math. nachr., 28, 337-363, (1965) · Zbl 0142.37502
[14] Ikebe, T, On the eigenfunction expansion connected with the exterior problem for the schroedinger equation, Jap. J. math., 36, 33-55, (1967) · Zbl 0164.13603
[15] Ikebe, T, Scattering for the schroedinger operator in an exterior domain, J. math. Kyoto univ., 7, 93-112, (1967) · Zbl 0153.42503
[16] Wilcox, C, Spherical means and radiation conditions, Arch. ration. mech. anal., 3, 113-148, (1959) · Zbl 0087.09603
[17] Watson, G.N, Theory of Bessel functions, (1966), Cambridge Univ. Press London/New York · Zbl 0174.36202
[18] ()
[19] Miranda, C, Equazioni alle derivate parziali di tipo ellittico, (1955), Springer Pub New York · Zbl 0065.08503
[20] Sovolev, S.L, Applications of functional analysis in mathematical physics, (1963), Amer. Math. Soc Providence, R.I
[21] Kato, T, Growth properties of solutions of the reduced wave equation with a variable coefficient, Comm. pure appl. math., 12, 403-425, (1959) · Zbl 0091.09502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.